# SDR AWXA200200506

- Difficulty date: June 9, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 59,792 hours, 48,640 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 4 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 L/H WAS FOUND INOPERATIVE. MAINTENANCE FOUND THE WIRING UNDER SEAT COMING OUT OF THE SPLICE. RE-SPLICED BROKEN E-PATH WIRE UNDER SEAT ROW 4  L/H, OPERATIONAL CHECK WAS GOOD.
